Friday February 27th 2015

prescription-drug

Does acamprosate get you high?

No, acamprosate does not get you high or have euphoric effect. More here on its mechanism of action in the central nervous system.

Help for Valium addiction

You can ask for help for Valium addiction FIRST from your prescribing doctor or family doctor. Other professionals who can help include psychologists, psychiatrists, social workers, and spiritual or religious leaders. More on getting help here.

2 Buprenorphine effects

A list of buprenorphine effects on the brain, body, and different body systems.

Does disulfiram get you high?

No, you cannot get high on disulfiram. More here on how this medication works to stop people drinking.

Valium overdose: How much amount of Valium to OD?

It is difficult to OD on Valium. In fact, some people reported taking doses of up to 2000 mg Valium without serious effects. More on how to identify Valium overdose here.

Can you overdose on Ritalin?

Yes, you can OD on Ritalin. Stimulant intoxication produces a wide array of symptoms including schizophrenic symptoms, manic-like states, psychoses, and various types of anxiety conditions. More details here.

7 gift ideas for someone in addiction recovery

What do you get a person in addiction recovery for The Holidays? A list of timeless favorites here.

Help for Adderall withdrawal

While Adderall withdrawal is not dangerous, it's a good idea avoid a cold turkey detox. More on how and where to find help for Adderall withdrawal here.

1 Holiday recovery guide: The five W's for a serene season

It's hard to live up to the ideal of the idyllic family holiday atmosphere, especially for individuals and families who deal with substance dependence or addiction. How to survive? No pressure! Just read these 5 steps to help you choose your experiences during the holidays.

7 My loved one is an addict: What do I do?

What to do when you find that first needle, crack pipe, bag of cocaine or stash of pills? The WAY in which you help can change everything. Learn how to cope with the situation by making an assessment. Guidelines here.

Page 1 of 7712345678910>>